MAUDE Adverse Event Report: STRAUB MEDICAL AG SET ROTAREX®S 6F 110CM (STRAUB MEDICAL®); CATHETER, PERIPHERAL, ATHERECTOMY

STRAUB MEDICAL AG SET ROTAREX®S 6F 110CM (STRAUB MEDICAL®); CATHETER, PERIPHERAL, ATHERECTOMY
Model Number VERSION 1.0
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/30/2021
Type of Reportable Event Malfunction
Event or Problem Description
Post angiogram reveal that the inner screw component of the rotarex device was fractured.It was successfully retrieved with a radial jaw device.No harm noted to patient.

Brand Name
SET ROTAREX®S 6F 110CM (STRAUB MEDICAL®)
Common Device Name
CATHETER, PERIPHERAL, ATHERECTOMY
Manufacturer (Section D)
STRAUB MEDICAL AG
1625 w. 3rd st
tempe AZ 85281
MDR Report Key13250805
Report Number13250805
Device Sequence Number11908481
Product Code MCW
UDI-Device Identifier07640142810575
UDI-Public(01)07640142810575
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 12/02/2021
Report Date (Section F) 12/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberVERSION 1.0
Device Catalogue Number80236
Device Lot Number210092
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/13/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/13/2022
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Date Report Sent to FDA12/02/2021